# SDR AALA981749

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ALONG STRINGER 10R SKIN LAP UPPER AND LOWER SIDE OF STRINGER STATION 870.  INSTALLED REPAIR PER ESO 11697, DATED 9/3/98.  (M)
